MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 10X100MM STR; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 10X100MM STR; LPS AND S-ROM : KNEE STEMS
Model Number 1987-25-110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales representative that the patient has reported with a fractured lps in situ, 1.5cm below stem collar.The last operation - 2017 for cup revision only, lps already in situ.It is unknown if the prior revision was for depuy products.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.It was possible in review of provided x-ray images to confirm the reported material fracture.It was not possible to determine the root cause using images only.A review of device manufacturing records finds no deviations or anomalies.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : lot 509282.A review of device manufacturing records finds no deviations or anomalies.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: lot 509282.A review of device manufacturing records finds no deviations or anomalies.A review of device manufacturing records found no deviations or anomalies.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.It was possible in review of provided x-ray images to confirm the reported material fracture.It was not possible to determine the root cause using images only.A review of device manufacturing records finds no deviations or anomalies.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : lot 509282.A review of device manufacturing records finds no deviations or anomalies.

Brand Name
LPS CEMENTED STEM 10X100MM STR
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10815945
Report Number1818910-2020-24276
Device Sequence Number1127616
Product Code JWH
UDI-Device Identifier10603295079149
UDI-Public10603295079149
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-25-110
Device Catalogue Number198725110
Device Lot Number509282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer01/07/2021
03/15/2021
05/12/2021
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date01/11/2021
03/30/2021
05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +1; LPS PROX FEM TROC BODY NEUTRAL; LPS SEGMENTAL COMPONENT 65MM; PINN MAR +4 10D 32IDX48OD; PINN SECTOR W/GRIPTION 48MM; DELTA CER HEAD 12/14 32MM +1; LPS PROX FEM TROC BODY NEUTRAL; LPS SEGMENTAL COMPONENT 65MM; PINN MAR +4 10D 32IDX48OD; PINN SECTOR W/GRIPTION 48MM
Outcome Attributed to Adverse Event Required Intervention;